KOPS - The Institutional Repository of the University of Konstanz

On the convergence and mesh-independent property of the Barzilai–Borwein method for PDE-constrained optimization

On the convergence and mesh-independent property of the Barzilai–Borwein method for PDE-constrained optimization

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

AZMI, Behzad, Karl KUNISCH, 2022. On the convergence and mesh-independent property of the Barzilai–Borwein method for PDE-constrained optimization. In: IMA Journal of Numerical Analysis. Oxford University Press (OUP). 42(4), pp. 2984-3021. ISSN 0272-4979. eISSN 1464-3642. Available under: doi: 10.1093/imanum/drab056

@article{Azmi2022conve-56315, title={On the convergence and mesh-independent property of the Barzilai–Borwein method for PDE-constrained optimization}, year={2022}, doi={10.1093/imanum/drab056}, number={4}, volume={42}, issn={0272-4979}, journal={IMA Journal of Numerical Analysis}, pages={2984--3021}, author={Azmi, Behzad and Kunisch, Karl} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/56315"> <dc:contributor>Kunisch, Karl</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:20:28Z</dc:date> <dcterms:issued>2022</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>On the convergence and mesh-independent property of the Barzilai–Borwein method for PDE-constrained optimization</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/56315"/> <dc:creator>Kunisch, Karl</dc:creator> <dc:language>eng</dc:language> <dc:contributor>Azmi, Behzad</dc:contributor> <dc:creator>Azmi, Behzad</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:abstract xml:lang="eng">Aiming at optimization problems governed by partial differential equations (PDEs), local R-linear convergence of the Barzilai–Borwein (BB) method for a class of twice continuously Fréchet-differentiable functions is proven. Relying on this result, the mesh-independent principle for the BB-method is investigated. The applicability of the theoretical results is demonstrated for two different types of PDE-constrained optimization problems. Numerical experiments are given, which illustrate the theoretical results.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:20:28Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account